# SDR SWAA050690

- Difficulty date: March 6, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N367SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26578
- Aircraft time: 40,066 hours, 35,506 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND RT HORIZONTAL STABILIZER SKIN CRACKED AT LOWER SURFACE OUTBOARD OF FWD INBOARD BALANCE PANEL.
